# SDR DLL10972355

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1503251105
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE CENTER WING WAS FOUND CORRODED JUST INBD OF THE UPPER AFT CENTER WING TO OUTER WING JOINT FITTING AT LBL 100.  THE CORROSION WAS MACHINED AWAR AND A REPAIR DOUBLER AND TRIPLER INSTALLED PER ER/A 363177-14.
